Alert archive / Utah / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 53, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Sep 22, 2016, 3:54 PM MDT for 4 counties in Utah. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2016, 3:54 PM MDT (21:54 UTC)
- Expired
- Sep 22, 2016, 4:30 PM MDT
- In force
- 36 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Box Elder County, UT, Cache County, UT, Davis County, UT, Weber County, UT
The radar
The Salt Lake City radar (KMTX), 48 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 4:00 PM MDT | TSTM WND GST 101 | 5 Ese Ogden, UT | OGDEN PEAK SENSOR - 9570 FEET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 9.9 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- -85 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
846
WUUS55 KSLC 222154
SVRSLC
UTC003-005-011-057-222230-
/O.NEW.KSLC.SV.W.0053.160922T2154Z-160922T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
354 PM MDT THU SEP 22 2016
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL WEBER COUNTY IN UTAH...
NORTHEASTERN DAVIS COUNTY IN UTAH...
NORTHEASTERN BOX ELDER COUNTY IN UTAH...
WESTERN CACHE COUNTY IN UTAH...
* UNTIL 430 PM MDT
* AT 353 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7
MILES EAST OF HOWELL TO ROY...AND MOVING NORTHEAST AT 35 MPH.
PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.
* THIS LINE OF STORMS HAS A HISTORY OF PRODUCING WIND GUSTS UP TO 75
MPH.
* LOCATIONS IMPACTED INCLUDE...
OGDEN...LOGAN...BRIGHAM CITY...TREMONTON...CACHE...ROY...
CLEARFIELD...SYRACUSE...CLINTON...NORTH OGDEN...SOUTH OGDEN...
WASHINGTON TERRACE...RIVERDALE...HYRUM...HOOPER...SOUTH WEBER...
PERRY...WELLSVILLE...WILLARD AND MARRIOTT-SLATERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE
HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4129 11169 4109 11207 4178 11237 4183 11228
4200 11195
TIME...MOT...LOC 2153Z 200DEG 46KT 4179 11231 4118 11205
$$
GM1 follow-up statement
498
WWUS55 KSLC 222218
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
418 PM MDT THU SEP 22 2016
UTC011-222227-
/O.CAN.KSLC.SV.W.0053.000000T0000Z-160922T2230Z/
DAVIS UT-
418 PM MDT THU SEP 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DAVIS COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4129 11169 4129 11200 4181 11222 4185 11224
4200 11195
TIME...MOT...LOC 2217Z 200DEG 46KT 4205 11219 4144 11193
$$
UTC003-005-057-222230-
/O.CON.KSLC.SV.W.0053.000000T0000Z-160922T2230Z/
WEBER UT-BOX ELDER UT-CACHE UT-
418 PM MDT THU SEP 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTH CENTRAL WEBER...NORTHEASTERN BOX ELDER AND WESTERN CACHE
COUNTIES...
AT 417 PM MDT...DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NEAR CHERRY CREEK REST AREA TO
NEAR MANTUA...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
LOGAN...BRIGHAM CITY...TREMONTON...CACHE...NORTH OGDEN...HYRUM...
PERRY...WELLSVILLE...WILLARD...BEAR RIVER CITY...MANTUA...CORINNE...
CLARKSTON...TRENTON...PLYMOUTH...RIVERSIDE...PETER...BENSON...SOUTH
WILLARD AND PLEASANT VIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE
HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4129 11169 4129 11200 4181 11222 4185 11224
4200 11195
TIME...MOT...LOC 2217Z 200DEG 46KT 4205 11219 4144 11193
$$
GMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 3:26 PM MDT, 28 minutes earlier.
Area forecast discussion, Sep 22, 3:26 PM MDT, 28 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
326 PM MDT Thu Sep 22 2016
.SYNOPSIS...A cold and moist storm system will impact Utah and
southwest Wyoming through Friday. A drier and more stable airmass
will move in beginning Friday, ushering in a warming trend.
&&
.SHORT TERM (Through 12Z Sunday)...The large Pacific Northwest
trough is centered over western Nevada this afternoon and is
making its way eastward. The associated frontal boundary is near a
KELY-KLGU line and is accompanied by a line of thunderstorms
producing strong to severe winds. The airmass remains quite moist
ahead of the front with PWs in the 0.8 to 1.2 range. Earlier
showers in this moist airmass produced areas of flooding over
southern and eastern Utah. These showers have weakened but the
threat for flooding continues through the evening.
The cold front is on the move after being stalled over northwest
Utah since yesterday evening and will make its way across the
forecast area through tomorrow morning. Ahead of the front, gusty
winds have been observed over west central and southern Utah where
a Wind Advisory remains in effect. Winds have remained just below
criteria but could strengthen a bit through the late afternoon. A
Wind Advisory also remains in effect for post-frontal winds over
northwest Utah.
Precipitation will continue to fill in this evening and overnight
as the trough moves into the area. The focus of precipitation will
shift to northern Utah and southwest Wyoming tomorrow morning as
drier and more stable air moves into southern Utah, effectively
ending the precip threat there. Snow levels will initially be on
the high side, around 10k feet, but should drop to near 7000 feet
by Friday morning behind the front. Significant snows are possible
above 8500 feet that will likely impact travel on backcountry
roads in the higher elevations. Though the numbers do not directly
support a Winter Weather Advisory, have gone ahead and issued the
headline for the Wasatch and western Uintas given the early season
nature of this system. Valley rain/mountain snow will continue
throughout Friday over northern Utah and southwest Wyoming before
tapering off Saturday morning. A drier and more stable northerly
flow will move in behind the exiting trough on Saturday.
&&
.LONG TERM (After 12Z Sunday)...High amplitude ridge builds
quickly over the weatern U.S. late this weekend. Ridge axis over
the west coast on Sunday shifts steadily east into the Rocky
Mountain region by mid week. This will result in a period of dry
weather in the medium range with mostly clear skies expected
through much of the period. High temperatures will begin the
period about ten degrees below normal in many areas across Utah
and southwest Wyoming. A steady warming trend will take place
through mid week beneath the upper level ridge with temperatures
returning to above normal by mid week.
&&
.AVIATION...South winds at the SLC terminal are expected to
shift to strong gusty northwest by 22z with a cold front that will
likely be accompanied by a thunderstorm. Winds will become lighter
by around 23z but should remain northwest through at least
06-08z. Rain will become steady by 23z and will continue overnight
and into Friday. Expect cigs to dip to MVFR levels by 23-00z and
into the IFR range around 02-03z. Cigs look to stay IFR or low end
MVFR through the night and into Friday.
&&
.FIRE WEATHER...A large Pacific Northwest storm system is making
its way toward the fire district this afternoon. Showers
and thunderstorms have developed in the very moist airmass ahead
of the system, and this has produced widespread wetting rain
over northwest, southern, and eastern Utah. Precipitation will
increase in coverage through the evening with the arrival of the
storm system and associated cold front. The focus of
precipitation will shift to northern Utah by Friday morning as
the airmass over southern Utah dries. Valley rain and mountain
snow will continue throughout Friday over northern Utah before
tapering off early Saturday. Snow levels will fall to near 7000
feet by Friday morning, with significant accumulations possible
above 8500 feet over northern Utah. A dry northerly flow will
develop beginning Saturday behind the exiting storm system, with
a warming trend for the early part of the upcoming week.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flash Flood Watch until 3 AM MDT Friday for UTZ012-013-019>021-
518.
Wind Advisory until 11 PM MDT this evening for UTZ005-013-015-
016-019>021-518.
Winter Weather Advisory from 9 PM this evening to 10 AM MDT
Saturday for UTZ007>009.
WY...None.
&&
SHORT TERM/FIRE WEATHER...Traphagan
LONG TERM...Graham
AVIATION...Wilensky
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpHazardous weather outlook, Sep 22, 3:33 PM MDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 333 PM MDT THU SEP 22 2016 UTZ001>016-019>021-517-518-WYZ021-230945- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 333 PM MDT THU SEP 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE TO KEEP A THREAT OF FLOODING FOR PRONE AREAS OF SOUTHERN AND EASTERN UTAH AS WELL AS URBAN AREAS THROUGH THE EVENING. ADDITIONALLY...STRONG GUSTY WINDS WILL CONTINUE THROUGH THE EVENING OVER WESTERN AND SOUTHERN UTAH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CORE OF THE COLD FALL STORM WILL MOVE OVER NORTHERN UTAH AND SOUTHWEST WYOMING FRIDAY BEFORE SHIFTING EAST OUT OF THE AREA ON SATURDAY. SNOW LEVELS WILL FALL TO NEAR SEVEN THOUSAND FEET BY FRIDAY MORNING...AND THE RESULTING SNOW WILL RESULT IN TRAVEL DIFFICULTIES ALONG HIGHER ELEVATION ROADWAYS OVER NORTHERN UTAH. AREAS OF URBAN FLOODING ARE POSSIBLE WITH LOCALLY HEAVY RAINFALL OVER NORTHERN UTAH. A HARD FREEZE IS POSSIBLE ACROSS THE WASATCH BACK...SANPETE AND SEVIER VALLEYS...AND NEAR CEDAR CITY SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Special weather statement, Sep 22, 1:27 PM MDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 127 PM MDT THU SEP 22 2016 UTZ005-222015- GREAT SALT LAKE DESERT AND MOUNTAINS UT- 127 PM MDT THU SEP 22 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TOOELE AND SOUTH CENTRAL BOX ELDER COUNTIES UNTIL 215 PM MDT... AT 127 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 28 MILES NORTHWEST OF KNOLLS TO 22 MILES NORTHEAST OF IBAPAH...AND MOVING EAST AT 30 MPH. WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... INTERSTATE 80 IN WESTERN TOOELE COUNTY DUGWAY...KNOLLS...DELLE AND CLIVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4120 11273 4001 11274 4008 11357 4113 11357 TIME...MOT...LOC 1927Z 268DEG 22KT 4106 11359 4016 11359 GM
Special weather statement, Sep 22, 2:15 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 215 PM MDT THU SEP 22 2016 UTZ003-005-222045- GREAT SALT LAKE DESERT AND MOUNTAINS UT- SALT LAKE AND TOOELE VALLEYS UT- 215 PM MDT THU SEP 22 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TOOELE AND SOUTH CENTRAL BOX ELDER COUNTIES UNTIL 245 PM MDT... AT 213 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 26 MILES SOUTH OF PARK VALLEY TO 8 MILES NORTH OF CLIVE...AND MOVING EAST AT 35 MPH. HALF INCH HAIL AND WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... INTERSTATE 80 NEAR GRASSY KNOLLS DELLE...GUNNISON ISLAND AND LAKESIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. STRONG WINDS WITH THESE STORMS MAY OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4164 11285 4069 11258 4075 11314 4153 11328 TIME...MOT...LOC 2013Z 287DEG 39KT 4144 11319 4081 11308 GM
Local storm report, Sep 22, 2:36 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
236 PM MDT THU SEP 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND GST 25 SSW CLIVE 40.34N 113.24W
09/22/2016 M61 MPH TOOELE UT MESONET
GUST MEASURED AT SALT FLATS MESONET SITE DPG15.
&&
RGRAHAMSpecial weather statement, Sep 22, 3:08 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
308 PM MDT THU SEP 22 2016
UTZ002-003-005-222130-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
SALT LAKE AND TOOELE VALLEYS UT-NORTHERN WASATCH FRONT UT-
308 PM MDT THU SEP 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WEBER...WESTERN
DAVIS...NORTHEASTERN TOOELE...NORTHWESTERN SALT LAKE AND EASTERN BOX
ELDER COUNTIES UNTIL 330 PM MDT...
AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES SOUTHWEST
OF SNOWVILLE TO 15 MILES NORTHEAST OF DELLE...AND MOVING GENERALLY
EAST AT 35 MPH.
PEA SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE.
BOATERS ON THE GREAT SALT LAKE SHOULD PREPARE FOR STRONG WIND
GUSTY WINDS AND RAPIDLY BUILDING WAVES.
LOCATIONS IMPACTED INCLUDE...
HOWELL...LOCOMOTIVE SPRINGS...PROMONTORY...HAT ISLAND...GOLDEN SPIKE
HISTORIC SITE AND ANTELOPE ISLAND STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.
&&
LAT...LON 4182 11246 4085 11207 4081 11225 4097 11266
4174 11297
TIME...MOT...LOC 2106Z 204DEG 45KT 4167 11288 4096 11263
GMLocal storm report, Sep 22, 3:48 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
348 PM MDT THU SEP 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND GST 11 W HOOPER 41.15N 112.33W
09/22/2016 M69 MPH WEBER UT MESONET
REPORT FROM FREMONT ISLAND MESONET SITE
&&
RGRAHAMLocal storm report, Sep 22, 3:51 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
351 PM MDT THU SEP 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND GST 13 SSW SYRACUSE 40.93N 112.16W
09/22/2016 M75 MPH DAVIS UT MESONET
REPORT IS FROM UNIVERSITY OF UTAH SENSOR NEAR ANTELOPE
ISLAND
&&
RGRAHAMThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 7:08 PM MDT | Special Weather Statement | SLC | Davis | 52 min |
| Sep 21, 7:54 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 51 min |
| Sep 21, 8:30 PM MDT | Special Weather Statement | SLC | Cache | 45 min |
| Sep 21, 8:55 PM MDT | Special Weather Statement | SLC | Cache | 50 min |
| Sep 21, 9:28 PM MDT | Special Weather Statement | SLC | Rich | 62 min |
| Sep 22, 3:08 AM MDT | Wind Advisory | SLC | 19 hr | |
| Sep 22, 7:38 AM MDT | Areal Flood Warning | SLC | Kane, Washington | 6 hr |
| Sep 22, 7:49 AM MDT | Flash Flood Warning | SLC | Washington | 3 hr |
| Sep 22, 9:34 AM MDT | Areal Flood Warning | SLC | Carbon, Emery, Sevier | 6 hr |
| Sep 22, 9:58 AM MDT | Flash Flood Warning | SLC | Garfield, Wayne | 6 hr |
| Sep 22, 10:24 AM MDT | Areal Flood Warning | SLC | Carbon, Duchesne, Emery, Garfield, Iron, Kane and 6 more | 12 hr |
| Sep 22, 11:30 AM MDT | Areal Flood Warning | SLC | Carbon, Duchesne, Emery, Summit, Utah, Wasatch and 1 more | 10 hr |
| Sep 22, 1:06 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 24 min |
| Sep 22, 1:27 PM MDT | Special Weather Statement | SLC | Tooele | 48 min |
| Sep 22, 2:09 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 36 min |
| Sep 22, 2:15 PM MDT | Special Weather Statement | SLC | Box Elder | 30 min |
| Sep 22, 2:18 PM MDT | Winter Weather Advisory | SLC | 44 hr | |
| Sep 22, 2:44 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Tooele | 31 min |
| Sep 22, 3:08 PM MDT | Special Weather Statement | SLC | Davis | 22 min |
| Sep 22, 3:25 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Weber | 35 min |
| Sep 22, 3:58 PM MDT | Special Weather Statement | SLC | Salt Lake | 47 min |
| Sep 22, 4:22 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache, Rich | 38 min |
| Sep 22, 4:51 PM MDT | Areal Flood Advisory | SLC | Washington | 54 min |
| Sep 22, 5:51 PM MDT | Flash Flood Warning | SLC | Iron, Kane, Washington | 3 hr |
Nearby
Severe Thunderstorm Warnings in Utah, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.